# SDR 97ZZZM919

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468AT
- Make and model: Boeing 737222
- Aircraft serial: 19074
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 847-960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CABIN SEAT TRACKS CHIPPED AND CORRODED OUT OF LIMITS IAW SRM 53-10-1 FIG 4 AT BS 847-960.  (M)
